# SDR CALA2019053100852

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 53,449 hours, 21,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST SEVERAL ROWS OF PAX AISLE EMERGENCY LIGHTING INOP. REMOVED AND REPLACED BATTERY PACK AT LOCATION M1673 IAW AMM 33-51-06, OPS CHECK GOOD.
